Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 82, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 28, 2008, 10:27 PM EDT for Columbia County, Montour County, Northumberland County, Pennsylvania. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2008, 10:27 PM EDT (02:27 UTC)
- Expired
- Jun 28, 2008, 11:30 PM EDT
- In force
- 63 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Columbia County, PA, Montour County, PA, Northumberland County, PA
The radar
The State College radar (KCCX), 123 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 11:29 PM EDT | TSTM WND DMG | 3 Ene Sunbury, PA | TREES AND WIRES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 62 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 6:31 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.5 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2773 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1327 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 290227
SVRCTP
PAC037-093-097-290330-
/O.NEW.KCTP.SV.W.0082.080629T0227Z-080629T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1027 PM EDT SAT JUN 28 2008
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
CENTRAL NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 1130 PM EDT
* AT 1025 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SUNBURY...AND MOVING NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RIVERSIDE AND ELYSBURG AROUND 1035 PM EDT...
MECHANICSVILLE AND DANVILLE AROUND 1040 PM EDT...
NUMIDIA AROUND 1045 PM EDT...
BLOOMSBURG AND CATAWISSA AROUND 1050 PM EDT...
BLOOMSBURG AND MAINVILLE AROUND 1055 PM EDT...
ALMEDIA AROUND 1100 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 216 AND 247.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...STATE ROAD 61.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SUNDAY
MORNING FOR CENTRAL PENNSYLVANIA.
LAT...LON 4070 7669 4083 7683 4084 7681 4088 7681
4090 7684 4096 7688 4114 7663 4131 7633
4131 7631 4120 7632 4114 7628 4114 7623
4105 7623 4098 7621
TIME...MOT...LOC 0227Z 230DEG 30KT 4088 7670
$$
FORECASTER: RXRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 10:09 PM EDT, 18 minutes earlier.
Area forecast discussion, Jun 28, 10:09 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1009 PM EDT SAT JUN 28 2008 .SYNOPSIS... A COLD FRONT APPROACHING FROM THE OHIO VALLEY WILL SUPPORT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH SUNDAY. A DEEP UPPER LEVEL TROF WILL SETTLE INTO THE REGION MONDAY AND TUESDAY WITH TEMPERATURES COOLING TO NEAR OR BELOW NORMAL. ANOTHER COLD FRONT IS FORECAST TO AFFECT THE AREA BY THE END OF NEXT WEEK. && .NEAR TERM /UNTIL 7 AM SUNDAY MORNING/... HAVE RAISED POPS AND ENHANCED GRIDS TO ACCOUNT FOR POSSIBILITY OF SVR WX THIS EVENING FROM APPROACHING LINEAR MCS OVR ENTERING WESTERN PA. && .SHORT TERM /7 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... ANY SCT EVE CONVECTION SHOULD GRADUALLY WEAKEN AND DECREASE IN CVRG AFTER MIDNIGHT...WITH SOME CLEARING POSSIBLE LATE. MUGGY/HIGH DEWPOINT AIRMASS WILL KEEP MINS 5-10F ABOVE NORMAL AND MAY LEAD TO PATCHY FOG. SURFACE LOW PRES ASSOC WITH A VIGOROUS UPPER LEVEL TROF OVR THE GLKS WILL OCCLD OVR SERN CANADA EARLY SUNDAY...WITH THE BEST HEIGHT FALLS MOVG INTO THE ST LAWRENCE RVR VLY. THE TRAILING CLD FNT AT 12Z SHOULD EXTEND FM THE LWR GLKS/NW PA SWWD BACK INTO THE UPR OH VLY. THIS FNT WILL MOVE SLOWLY EWD INTO CENTRAL PA AS THE ASSOCD H5 TROF CONTINUES TO DIG/SHARPEN. CLOUD DEBRIS FROM ANY UPSTREAM/OVERNIGHT CONVECTION WILL LKLY LIMIT INSTABILITY EARLY SUNDAY AS THE CLD FNT PUSHES EWD ACROSS THE STATE. HOWEVER...RICH BLYR MSTR /SFC DEWPOINTS NR 70F/ MAY LEAD TO MODERATE INSTABILITY ALG/AHEAD OF THE CLD FNT WHERE SUFFICIENT HEATING CAN OCCUR - MAINLY OVER PORTIONS OF ERN PA. WHILE THE STRONGEST VERTICAL WIND SHEAR WILL BE POST-FRONTAL...A MORE THAN ADEQUATE AND MAINLY UNIDIRECTIONAL DEEP LYR WIND FLOW WILL OVERSPREAD THE REGION BY THE AFTN. IN ADDITION...THE LOW LEVEL WINDS /LLJ/ IS FORECAST TO STRENGTHEN TO +1 TO 2 SD ABOVE NORMAL PER LATEST SREF GUID. THIS MAY CONTRIBUTE TO THE POTENTIAL FOR ROTATING STORMS. THE PRIMARY SEVERE WEATHER THREAT WILL CONTINUE TO BE DAMAGING WIND GUSTS. QPF WISE...THERE IS SOME POTENTIAL FOR LOCALLY HEAVY RAIN GIVEN FAVORABLE DIV ALOFT IN THE ENT REGION OF A 100KT JET...FNTL FORCING AND A NARROW RIBBON OF ABV NORMAL PW/S. GRIDDED QPF AMTS CONSTRUCTED FROM AN HPC/SREF MEAN BLEND ARE GENERALLY ON THE ORDER OF 0.25-0.50...BUT LOCALIZED AMTS OVER 1 WILL BE PSBL. && .LONG TERM /MONDAY THROUGH SATURDAY/... LARGE SCALE FLOW PATTERN BECOMES HIGHLY AMPLIFIED BY NEXT WEEK...WITH UPPER LEVEL RIDGING BUILDING ACROSS WRN NOAM AND A DEEP ANOMALOUS TROF TAKING HOLD ACROSS MUCH OF THE ERN U.S. OPERATIONAL MODELS AND ENS CONTINUE TO BE IN GOOD AGREEMENT WITH RESPECT TO THE LONG WAVE PATTERN. COLD AIR ALOFT MAY LEAD TO SOME DIURNAL RW/TRW EARLY NEXT WEEK BEFORE HIGH PRES BUILDS IN FOR TUE- WED. THE NEXT FNT IS FCST TO AFFECT THE AREA THUR-FRI AS IT SAGS SWD AHEAD OF THE NEXT CANADIAN TROF. TEMPS WILL START OUT COOLER THAN NORMAL EARLY NEXT WEEK BEFORE RETURNING TO MORE SEASONABLE LEVELS. && .AVIATION /02Z SUNDAY THROUGH THURSDAY/... SOLID LINE OF SHOWERS HAS BROKEN UP AS IT PASSED THROUGH CENTRAL PENNSYLVANIA. HOWEVER..ADDITIONAL CELLS HAVE DEVELOPED IN THE EASTERN PORTIONS OF THE FORECAST AREA WHERE HIGHER DEWPOINTS RESIDE. THESE WILL EXIT TO OUR EAST BY MIDNIGHT. WILL LEAVE TEMPO GROUP FOR TSRA THROUGH 03Z. AFTER 06Z...BR WILL FORM AS RAINFALL LEAVES BEHIND PLENTY OF LOW LEVEL MOISTURE. A COLD FRONT WILL CROSS THE REGION SUNDAY...AGAIN TRIGGERING SHOWERS AND THUNDERSTORMS. BEHIND THE FRONT...FOR THE FIRST HALF OF THE WEEK SCATTERED...MAINLY AFTERNOON AND EVENING SHRA/TSRA. EXPECT GENERALLY VFR CONDITIONS OUTSIDE OF PCPN DURING THE DAYTIME HOURS MON AND TUE. THEN LOWER VSBY CONDITIONS WILL FOLLOW FOR THE OVERNIGHT PERIODS IN AREAS THAT SEE DAYTIME CONVECTION. SFC HIGH PRESSURE MAY SPELL A PCPN FREE DAY ON WEDNESDAY. A COLD FRONT ON THU MAY SPONSOR MORE SHWRS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...FITZGERALD SHORT TERM...STEINBUGL LONG TERM...STEINBUGL AVIATION...BUDD/TYBURSKI
Hazardous weather outlook, Jun 28, 6:47 PM EDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 647 PM EDT SAT JUN 28 2008 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056-057-063-064-292300- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-CUMBERLAND-ADAMS- 647 PM EDT SAT JUN 28 2008 ...SEVERE THUNDERSTORM WATCH 635 IN EFFECT UNTIL 1 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SLOW MOVING COLD FRONT WILL MOVE THROUGH CENTRAL PENNSYLVANIA ON SUNDAY....CONTINUING A THREAT OF SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ058-059-065-066-292300- SCHUYLKILL-LEBANON-YORK-LANCASTER- 647 PM EDT SAT JUN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHEAST PENNSYLVANIA THIS EVENING. THE GREATEST THREAT FROM ANY STORMS WILL BE DAMAGING WIND GUSTS. ISOLATED SEVERE HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SLOW MOVING COLD FRONT WILL MOVE THROUGH CENTRAL PENNSYLVANIA ON SUNDAY....CONTINUING A THREAT OF SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING. TYBURSKI
In the hours before
Special weather statement, Jun 28, 8:49 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 849 PM EDT SAT JUN 28 2008 PAZ017>019-026-027-290115- CLEARFIELD-HUNTINGDON-MIFFLIN-NORTHERN CENTRE-SOUTHERN CENTRE- 849 PM EDT SAT JUN 28 2008 ...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT CENTRAL CENTRE...EAST CENTRAL CLEARFIELD...NORTHERN HUNTINGDON AND NORTHWESTERN MIFFLIN COUNTIES... AT 845 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE ALONG A LINE FROM 17 MILES EAST OF CLEARFIELD TO 10 MILES WEST OF STATE COLLEGE TO 9 MILES EAST OF TYRONE...MOVING EAST AT 38 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS. THESE SHOWERS WILL BE NEAR STATE COLLEGE AND WHIPPLE DAM STATE PARK AROUND 900 PM AND CENTRE HALL AROUND 915 PM. FORECASTER: KF
Special weather statement, Jun 28, 9:01 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 901 PM EDT SAT JUN 28 2008 PAZ006-290145- POTTER- 901 PM EDT SAT JUN 28 2008 ...STRONG THUNDERSTORMS WILL AFFECT POTTER COUNTY... AT 900 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 21 MILES SOUTHEAST OF OLEAN TO 24 MILES SOUTHEAST OF OLEAN TO 16 MILES NORTHEAST OF ST. MARYS...MOVING NORTHEAST AT 30 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR OSWAYO AROUND 915 PM...COUDERSPORT AROUND 925 PM...GENESEE AROUND 930 PM...LYMAN RUN STATE PARK AROUND 940 PM AND ULYSSES AROUND 945 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD 449. FORECASTER: RXR
Special weather statement, Jun 28, 9:22 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 922 PM EDT SAT JUN 28 2008 PAZ065-066-290145- LANCASTER-YORK- 922 PM EDT SAT JUN 28 2008 ...STRONG THUNDERSTORMS WILL AFFECT EASTERN YORK AND LANCASTER COUNTIES... AT 918 PM EDT...A LINE OF THUNDERSTORMS WAS LOCATED FROM 7 MILES NORTHEAST OF YORK TO 10 MILES EAST OF RED LION TO 25 MILES SOUTHEAST OF RED LION...MOVING EAST AT 37 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR MAYTOWN AROUND 930 PM AND STRASBURG AROUND 945 PM. FORECASTER: KF
Special weather statement, Jun 28, 9:29 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 929 PM EDT SAT JUN 28 2008 PAZ019-027-028-045-046-049-050-052-056-290215- JUNIATA-MIFFLIN-NORTHUMBERLAND-PERRY-SNYDER-SOUTHERN CENTRE- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- 930 PM EDT SAT JUN 28 2008 ...SHOWERS WITH GUSTY WINDS WILL AFFECT EASTERN CENTRE... NORTHEASTERN JUNIATA...NORTHEASTERN MIFFLIN...NORTHEASTERN PERRY...SNYDER...SOUTH CENTRAL LYCOMING...SOUTHEASTERN CLINTON...UNION AND WESTERN NORTHUMBERLAND COUNTIES... AT 928 PM EDT...SCATTERED SHOWERS CONTAINING GUSTY WINDS WERE ALONG A LINE FROM 6 MILES NORTHEAST OF BELLEFONTE TO 17 MILES NORTHEAST OF LEWISTOWN TO 16 MILES NORTHWEST OF ENOLA...MOVING EAST AT 35 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE AS THESE SHOWERS PASS. THESE SHOWERS WILL BE NEAR BEECH CREEK...RICHFIELD...REBERSBURG... AND BEAVER SPRINGS AROUND 935 PM...LAMAR...WEIKERT...TROXELVILLE... AND RICHFIELD AROUND 940 PM...MACKEYVILLE AND AND MILL HALL AROUND 945 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 159 AND 216...I-180 BETWEEN MILE MARKERS 1 AND 7. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 220...ROUTE 322/22... ROUTE 522...STATE ROAD 45. FORECASTER: RXR
Special weather statement, Jun 28, 9:42 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 942 PM EDT SAT JUN 28 2008 PAZ066-290215- LANCASTER- 942 PM EDT SAT JUN 28 2008 ...GUSTY THUNDERSTORMS WILL AFFECT SOUTHERN LANCASTER COUNTY... AT 941 PM EDT...A LINE OF THUNDERSTORMS WAS LOCATED FROM WILLOW STREET TO 8 MILES WEST OF OXFORD TO 18 MILES SOUTHWEST OF OXFORD...MOVING EAST AT 37 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR GAP AROUND 1000 PM. FORECASTER: KF
Special weather statement, Jun 28, 10:18 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1018 PM EDT SAT JUN 28 2008 PAZ046-049>053-290315- COLUMBIA-MONTOUR-NORTHUMBERLAND-SNYDER-SOUTHERN LYCOMING-UNION- 1018 PM EDT SAT JUN 28 2008 ...GUSTY THUNDERSHOWERS WILL AFFECT PARTS OF COLUMBIA...MONTOUR... NORTHEASTERN SNYDER...NORTHUMBERLAND...SOUTHEASTERN LYCOMING AND UNION COUNTIES... AT 1015 PM EDT...SCATTERED GUSTY THUNDERSHOWERS WERE ALONG A LINE FROM 8 MILES NORTHWEST OF MIFFLINBURG TO 8 MILES SOUTHEAST OF SELINSGROVE...MOVING NORTHEAST AT 30 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS. THE THUNDERSHOWERS WILL BE NEAR TREVORTON...SUNBURY...SPRUCE RUN RESERVOIR...AND NORTHUMBERLAND AROUND 1025 PM...ELIMSPORT... STONINGTON...SNYDERTOWN...AND FERNDALE AROUND 1030 PM...DUBOISTOWN AND WEST MILTON AROUND 1035 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 195 AND 247...I-180 BETWEEN MILE MARKERS 1 AND 29. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 220...STATE ROAD 45...STATE ROAD 61...STATE ROAD 118. FORECASTER: RXR
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:29 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Warren | 61 min |
| Jun 29, 2:21 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 54 min |
| Jun 29, 3:26 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Columbia, Lycoming, Montour, Northumberland and 2 more | 79 min |
| Jun 29, 3:36 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk | 69 min |
| Jun 29, 3:44 PM EDT | Severe Thunderstorm Warning | CTP | Montour, Northumberland, Snyder | 46 min |
| Jun 29, 5:22 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 38 min |
| Jun 29, 5:56 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter, Warren | 64 min |
| Jun 29, 6:34 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan | 56 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.